Follow
Francesco Bonechi
Francesco Bonechi
Ricercatore Istituto Nazionale di Fisica Nucleare, Sezione di Firenze
Verified email at fi.infn.it
Title
Cited by
Cited by
Year
Inhomogeneous quantum groups as symmetries of phonons
F Bonechi, E Celeghini, R Giachetti, E Sorace, M Tarlini
Physical review letters 68 (25), 3718, 1992
841992
Heisenberg XXZ model and quantum Galilei group
F Bonechi, E Celeghini, R Giachetti, E Sorace, M Tarlini
Journal of Physics A: Mathematical and General 25 (15), L939, 1992
621992
Freeq-Schrödinger equation from homogeneous spaces of the 2-dim Euclidean quantum group
F Bonechi, N Ciccoli, R Giachetti, E Sorace, M Tarlini
Communications in mathematical physics 175, 161-176, 1996
521996
Quantum Galilei group as symmetry of magnons
F Bonechi, E Celeghini, R Giachetti, E Sorace, M Tarlini
Physical Review B 46 (9), 5727, 1992
521992
Exponential Mixing and Time Scales¶ in Quantized Hyperbolic Maps on the Torus
F Bonechi, S De Bievre
Communications in Mathematical Physics 211 (3), 659-686, 2000
512000
Noncommutative Instantons on the 4-Sphere¶ from Quantum Groups
F Bonechi, N Ciccoli, M Tarlini
Communications in mathematical physics 226, 419-432, 2002
502002
On the noncommutative geometry of twisted spheres
P Aschieri, F Bonechi
Letters in Mathematical Physics 59, 133-156, 2002
422002
Exponential mapping for non-semisimple quantum groups
F Bonechi, E Celeghini, R Giachetti, CM Perena, E Sorace, M Tarlini
Journal of Physics A: Mathematical and General 27 (4), 1307, 1994
391994
Controlling strong scarring for quantized ergodic toral automorphisms
F Bonechi, S De Bievre
362003
The Poisson sigma model on closed surfaces
F Bonechi, AS Cattaneo, P Mnev
Journal of High Energy Physics 2012 (1), 1-27, 2012
352012
Poisson sigma model on the sphere
F Bonechi, M Zabzine
Communications in mathematical physics 285, 1033-1063, 2009
282009
Finite-Dimensional AKSZ–BV Theories
F Bonechi, P Mnëv, M Zabzine
Letters in Mathematical Physics 94, 197-228, 2010
242010
Poisson sigma model over group manifolds
F Bonechi, M Zabzine
Journal of Geometry and Physics 54 (2), 173-196, 2005
212005
The quantization of the symplectic groupoid of the standard Podle s ̀ sphere
F Bonechi, N Ciccoli, N Staffolani, M Tarlini
Journal of Geometry and Physics 62 (8), 1851-1865, 2012
202012
Bijectivity of the canonical map for the non-commutative instanton bundle
F Bonechi, N Ciccoli, L Dąbrowski, M Tarlini
Journal of Geometry and Physics 51 (1), 71-81, 2004
202004
Deformation quantization of the Heisenberg group
F Bonechi, R Giachetti, E Sorace, M Tarlini
Communications in mathematical physics 169, 627-633, 1995
201995
Lie algebroids, Lie groupoids and TFT
F Bonechi, M Zabzine
Journal of Geometry and Physics 57 (3), 731-744, 2007
182007
Geometric quantization and non-perturbative Poisson sigma model
F Bonechi, AS Cattaneo, M Zabzine
172006
Quantization of Poisson manifolds from the integrability of the modular function
F Bonechi, N Ciccoli, J Qiu, M Tarlini
Communications in Mathematical Physics 331, 851-885, 2014
162014
Shifted Poisson structures on differentiable stacks
F Bonechi, N Ciccoli, C Laurent-Gengoux, P Xu
International Mathematics Research Notices 2022 (9), 6627-6704, 2022
152022
The system can't perform the operation now. Try again later.
Articles 1–20